HOCKEYWISE

DEVELOPMENT CAMP

Camp date: 16th & 17th February 2019 Camp location: New Plymouth

Schedule: Group 2 - U14 & above -2019 season *Unless otherwise specified

Saturday:

- **9:45am** Meeting
- 9:50am Off rink warm up
- **10:30am** <mark>ALL PLAYERS</mark> On rink - SKATING & SKATING WITH PUCKS (1.5hrs)
- 12:00pm ALL PLAYERS Gear down / Cool down & Stretch
- 12:30am <mark>ALL PLAYERS <u>Lunch</u></mark>
- 1:30pm ALL PLAYERS Off rink -ACTIVE SESSION -Speed/Reactions/Hand eye coordination (45m)
- **2:30pm GOALIES** On rink (45m)
- **3:30pm** Group 2 Off rink GAME (25m) then off rink warm up (15m)
- **4:30pm** <mark>Group 2</mark> On rink -PASSING ε PUCK CONTROL (1hr)
- 5:30pm Group 2 Gear down /
 Cool down & stretch
- 6:00pm Group 2 FINISHED

Sunday:

- **8:30am** <mark>ALL PLAYERS</mark> Meeting & off rink game
- 9:00am ALL PLAYERS Off rink - THEORY SESSION
- 9:30am Group 2 Off rink game &
 team building exercise (30m)
- 10:30am Group 2 off rink warmup
- 11:00am Group 2 On rink HEADS UP HOCKEY & SHOOTING (1hr)
- 12:00pm Group 2 Gear
 down/Cool down & stretch
- **12:15pm** Group 2 Lunch (45min)
- 1:00pm Group 2 Quick jog warm up (5m)
- 1:15pm Group 2 On rink -SHOOTING / FUN & GAMES
- **2:15pm Group 2** Gear down / Cool down & stretch
- 2:30pm Group 2 FINISHED